Jump to ContentJump to Main Navigation

Online

99,00 € / $149.00*

* Prices subject to change. Shipping costs will be added if applicable.
ISSN:
2191-950X

See all formats and pricing

Online
Institutional Subscription
€ [D] 500.00
RRP for USA, Canada, Mexico
US$ 750.00 *
Individual Subscription
€ [D] 99.00
RRP for USA, Canada, Mexico
US$ 149.00 *
Print
Institutional Subscription
€ [D] 500.00
RRP for USA, Canada, Mexico
US$ 750.00 *
Individual Subscription
€ [D] 500.00
RRP for USA, Canada, Mexico
US$ 750.00 *
Print + Online
Institutional Subscription
€ [D] 600.00
RRP for USA, Canada, Mexico
US$ 900.00 *
Individual Subscription
€ [D] 600.00
RRP for USA, Canada, Mexico
US$ 900.00 *
*Prices subject to change. Shipping costs will be added if applicable.

New Journal in 2012!

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco

5 Issues per year

Aims and Scope

The journal aims to publish very selected research contributions devoted to nonlinear problems coming from different areas, with particular reference to those introducing new techniques capable of solving a wide range of problems. It especially welcomes contributions dealing with:

  • calculus of variations and PDEs
  • variational and topological methods for ODEs and PDEs
  • non-smooth analysis and optimization
  • generalized differentiability
  • set-valued functions
  • bifurcation theory
  • convex analysis
  • variational inequalities

Advances in Nonlinear Analysis adheres to the IMU Recommendations for Best Practice for Journals www.mathunion.org/fileadmin/CEIC/bestpractice/bpfinal.pdf.

Submission of Manuscripts

  • High quality manuscript processing through ScholarOne
    Manuscripts®. Submit your research online at http://mc.manuscriptcentral.com/anona
  • Rapid publication times
  • Free color figures both in print and online editions
  • Open Access publication option available

Instructions for Authors

Submitting an article

...  is done online to our ScholarOne online submission system at: http://mc.manuscriptcentral.com/anona.

Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.

The authors can provide the names and e-mail addresses of up to four potential reviewers.

Each article

... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.

Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.

The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.

Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.

References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.

o Articles in journals:
[1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
Anal. and Appl. 343 (2008), 965-974.

o Articles ahead of print:
[2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

oBooks and Monographs:
[3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

o Chapters:
[4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.

Galley proofs

... will be sent to all authors in due time with a request to carefully check them.

After publication

... each author will receive a PDF file of the final version for private use only.

Advances in Nonlinear Analysis is covered by the following services:

  • Celdes
  • CNKI Scholar (China National Knowledge Infrastructure)
  • CNPIEC
  • EBSCO - TOC Premier
  • EBSCO Discovery Service
  • Google Scholar
  • J-Gate
  • Mathematical Reviews (MathSciNet)
  • Naviga (Softweco)
  • Primo Central (ExLibris)
  • Summon (Serials Solutions/ProQuest)
  • TDOne (TDNet)
  • Ulrich's Periodicals Directory/ulrichsweb
  • WorldCat (OCLC)
  • Zentralblatt Math

Editors-in-Chief

Vicentiu Radulescu
Mathematics Institute "Simion Stoilow" of the Romanian Academy, Bucharest / Department of Mathematics
University of Craiova
200585 Craiova
Romania
vicentiu.radulescu@math.cnrs.fr

Marco Squassina
Dipartimento di Informatica
Università degli Studi di Verona
Strada le Grazie, 15
I-37134 Verona
Italy
marco.squassina@univr.it


All email communications related to this journal should be directed to ana.editorial@degruyter.com

 

Honorary Editors

Viorel Barbu
Institute of Mathematics "Octav Mayer"
700506 Iasi
Romania
vb41@uaic.ro

Haim Brezis
Department of Mathematics
Rutgers University
Hill Center, Busch Campus, 110 Frelinghuysen Rd.
Piscataway, NJ 08854
USA
Department of Mathematics
Technion
32000 Haifa
Israel
brezis@math.rutgers.edu

Philippe G. Ciarlet
Department of Mathematics
City University of Hong Kong
83 Tat Chee Avenue, Kowloon
Hong Kong
MAPGC@cityu.edu.hk

Jean Mawhin
Institut de Recherche en Mathématique et Physique
Université catholique de Louvain
Chemin du Cyclotron 2
1348 Louvain-la-Neuve
Belgium
Jean.Mawhin@uclouvain.be

Roger Temam
The Institute for Scientific Computing & Applied Mathematics
Indiana University
Rawles Hall, Bloomington, IN 47405
United States
temam@indiana.edu

John Toland
Isaac Newton Institute for Mathematical Sciences
20 Clarkson Road
Cambridge
CB3 0EH
United Kingdom
j.toland@newton.ac.uk 

Michel Willem
Institut de Recherche en Mathématique et Physique
Université catholique de Louvain
Chemin du Cyclotron 2
1348 Louvain-la-Neuve
Belgium
Michel.Willem@uclouvain.be

 

Editorial Board

Shair Ahmad
Department of Mathematics
The University of Texas at San Antonio
San Antonio
One UTSA Circle
San Antonio, Texas 78249-0664
USA
sahmad@utsa.edu

Thomas Bartsch
Mathematical Institute
University of Giessen
Arndtstr. 2
35392 Giessen
Germany
Thomas.Bartsch@math.uni-giessen.de

Vieri Benci
Dipartimento di Matematica Applicata "U. Dini"
Universit degli Studi di Pisa
Via F. Buonarroti 1/c , I - 56127 Pisa
Italy
benci@dma.unipi.it

Franco Brezzi 
IUSS-Pavia
Piazza della Vittoria 15
27100 Pavia
Italy
brezzi@imati.cnr.it

Marco Degiovanni
Dipartimento di Matematica e Fisica
Universita` Cattolica del Sacro Cuore
Via dei Musei, 41
I 25121 Brescia
Italy
degiova@dmf.unicatt.it

Manuel del Pino
Departamento de Ingeniería Matemática and CMM
Universidad de Chile
Casilla 170 Correo 3, Santiago
Chile
delpino@dim.uchile.cl

Frank Duzaar
Department Mathematics
University of Erlangen-Nuremberg
Bismarckstr. 1 1/2
91054 Erlangen
Germany
duzaar@mi.uni-erlangen.de

Donato Fortunato
Universit degli Studi di Bari
Dipartimento di Matematica
Via Orabona, 4 70125 Bari
Italy
fortunat@dm.uniba.it

Nicola Fusco
Dipartimento di Matematica, Universit di Napoli Frederico II
Via Cintia
80126 Napoli, Italy
n.fusco@unina.it

Marius Ghergu
School of Mathematical Sciences
University College Dublin
Belfield, Dublin 4
Ireland
Marius.Ghergu@ucd.ie

Olivier Goubet
LAMFA UMR 6140 CNRS UPJV
Université de Picardie Jules Verne
33 rue Saint-Leu
80039 Amiens
France
Olivier.Goubet@u-picardie.fr"

Louis Jeanjean
Laboratoire de Mathématiques (UMR 6623)
Université de Franche-Comté
16, Route de Gray
25030 Besançon
France
louis.jeanjean@univ-fcomte.fr

Jan Kristensen
Mathematical Institute
University of Oxford
24--29 St Giles'
Oxford, OX1 3LB
UK
kristens@maths.ox.ac.uk

Irena Lasiecka
Department of Mathematics
University of Virginia
Charlottesville, VA 22901
USA
il2v@virginia.edu

Giuseppe Mingione
Dipartimento di Matematica
Università degli Studi di Parma
Parco Area delle Scienze, 53/a (Campus)
43100 Parma
Italy
giuseppe.mingione@unipr.it

Alain Miranville
Laboratoire de Mathématiques et Applications Université de Poitiers
86962 Chasseneuil Futuroscope Cedex
France
alain.miranville@math.univ-poitiers.fr

Giandomenico Orlandi
Dipartimento di Informatica
Universit degli Studi di Verona
Strada le Grazie, 15
37134 Verona
Italy
giandomenico.orlandi@univr.it

Patrizia Pucci
Dipartimento di Matematica e Informatica
Universit degli Studi di Perugia
Via Vanvitelli 1
06123 Perugia
Italy
pucci@dipmat.unipg.it

Dušan Repovš
Faculty of Mathematics and Physics
University of Ljubljana
Jadranska 19
1000 Ljubljana
Slovenia
dusan.repovs@guest.arnes.si

Jean Van Schaftingen
Institut de Recherche en Mathématique et Physique
Université catholique de Louvain
Chemin du Cyclotron 2
1348 Louvain-la-Neuve
Belgium
Jean.VanSchaftingen@uclouvain.be

Kazunaga Tanaka
Department of Mathematics
School of Science and Engineering
Waseda University
Ohkubo, Shijuku-ku, Tokyo 169-8555
Japan
kazunaga@waseda.jp

Susanna Terracini
Dipartimento di Matematica e Applicazioni
Universit di Milano Bicocca
Piazza Ateneo Nuovo 1
20122 Milano
Italy
susanna.terracini@unimib.it

Zhi-Qiang Wang
Department of Mathematics and Statistics
Utah State University
Logan, UT 84322
United States
zhi-qiang.wang@usu.edu

Enrique Zuazua
BCAM - Basque Center for Applied Mathematics Mazarredo, 14
48009 Bilbao Basque Country
Spain
zuazua@bcamath.org

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.